dynacin and some questions?
my derm prescribed me dynacin. which is the brand name for minocycline. i called and asked my derm for the generic and she said she would not prescribe generics to her patients and a lot of other derms wouldn't either because the generics don't have the same benefits as the brand name ones. so, i learned something new today, i thought they would work just as good.
also, being on dynacin for more than two months someone told me it makes bluish color inside you or something and acne scars might get dark because it makes your pigment dark or something and to correct that you need to start taking vitamin c 500mg twice a day. i am going to ask my derm about this.
also, that after your derm puts you on (dynacin) minocycline and you are on that for two to three months and it fails that the only step up is accutane. i read this on a dermatologist page where derms talk about problems with their patients and ask for suggestions. i didn't know that.
just wondering if any of you had heard of this before.